# SDR USAA970090

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING TRANSIT CHECK VISUAL, VERIFIED BY EDDY CURRENT INSPECTION, FOUND TWO .25 INCH CRACKS LEFT FORWARD SERVICE DOOR, SKIN AT AFT CORNERS OF LOWER HINGE CUT OUT.  INSTALLED DOUBLER, REPAIRED PER TYPICAL REPAIR 52-40-03A.  (M)
